Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21385
Title: Three dimensional strongly symmetric circulant tensors
Authors: Qi, L 
Wang, Q
Chen, Y
Keywords: 15A69
MSC 15A18
Issue Date: 2015
Publisher: North-Holland
Source: Linear algebra and its applications, 2015, v. 482, p. 207-220 How to cite?
Journal: Linear algebra and its applications 
Abstract: In this paper, we give a necessary and sufficient condition for an even order three dimensional strongly symmetric circulant tensor to be positive semi-definite. We show that this condition can be a sufficient condition for such a tensor to be sum-of-squares in some cases. There are no PNS strongly symmetric circulant tensors to be found in numerical tests.
URI: http://hdl.handle.net/10397/21385
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2015.05.024
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 19, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

30
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.